# SDR AALA2018121989054

- Difficulty date: November 19, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 59,590 hours, 22,387 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347047120200
- Condition: Corroded
- Location: Frames 60-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 41R HAD CORROSION BETWEEN FRAMES 60 & 64, IN THE BULK CARGO BAY.  REPLACED THE STRINGER IAW SRM 51-72-11, AND DRAWING D53474324.
